# SDR SWAA2019031830746

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Casting
- Part number: 141A6154M
- Part serial: 000996
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE MECHANISM CASTING CRACKED AT THE HORIZONTAL CONTROL ROD PASS THROUGH ON THE FORWARD ENTRY DOOR.  R&R FORWARD ENTRY DOOR IAW AMM.
